Illinois Journal of Mathematics

Joseph Leo Doob (1910-2004)

Donald Burkholder

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 50, Number 1-4 (2006), vii-viii.

Dates
First available in Project Euclid: 12 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258059467

Digital Object Identifier
doi:10.1215/ijm/1258059467

Mathematical Reviews number (MathSciNet)
MR2247821

Zentralblatt MATH identifier
1130.01303

Citation

Burkholder, Donald. Joseph Leo Doob (1910-2004). Illinois J. Math. 50 (2006), no. 1-4, vii--viii. doi:10.1215/ijm/1258059467. https://projecteuclid.org/euclid.ijm/1258059467


Export citation